Alert archive / Texas / Gale Warnings in 2015

Gale Warning 3, NWS Brownsville, TX

January 22, 2015

NWS Brownsville, TX issued this gale warning at Jan 22, 2015, 9:58 PM CST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 22, 2015, 9:58 PM CST (03:58 UTC)
Expired
Jan 23, 2015, 6:00 PM CST
In force
20 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

330 
WHUS74 KBRO 230358
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
958 PM CST THU JAN 22 2015

...STRONG WINDS AND HIGH SEAS IN WAKE OF COLD FRONT...

.HIGH PRESSURE CONTINUES TO SURGE ACROSS THE AREA IN THE WAKE OF A
COLD FRONT. THE SURGE OF HIGH PRESSURE WILL RESULT IN A TIGHT PRESSURE
GRADIENT AND HIGH WINDS WITH BUILDING SEAS THROUGH FRIDAY. A
FURTHER INCREASE IN WINDS IS EXPECTED EARLY FRIDAY MORNING

GMZ150-170-231200-
/O.UPG.KBRO.SC.Y.0009.000000T0000Z-150123T1200Z/
/O.NEW.KBRO.GL.W.0003.150123T0358Z-150124T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
958 PM CST THU JAN 22 2015

...GALE WARNING IN EFFECT UNTIL 6 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST FRIDAY FOR GULF WATERS
SOUTH OF PORT MANSFIELD.

* WINDS AND WAVES: WINDS NORTH NORTHEAST 25 KNOTS GUSTING TO 36
  KNOTS. WAVE HEIGHTS 8 TO 12 FEET.

FREQUENT GALE FORCE GUSTS WILL BECOME MORE LIKELY AROUND 9 TO 10
AM FRIDAY AND PERSIST THROUGH MID AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

GMZ130-132-135-231200-
/O.EXT.KBRO.SI.Y.0004.000000T0000Z-150124T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
958 PM CST THU JAN 22 2015

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 6 PM CST
FRIDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 6 PM
CST FRIDAY. 

* WINDS: NORTH NORTHEAST 25 KNOTS GUSTING TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ155-175-231200-
/O.EXT.KBRO.SC.Y.0009.000000T0000Z-150124T0000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
958 PM CST THU JAN 22 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST FRIDAY. 

* WINDS AND WAVES: WINDS NORTH NORTHEAST 25 KNOTS GUSTING TO 33
  KNOTS. WAVE HEIGHTS 8 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JGG
HTTP://WWW.WEATHER.GOV/RGV
3 follow-up statements
495 
WHUS74 KBRO 231224
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
624 AM CST FRI JAN 23 2015

...VERY STRONG WINDS CONTINUE TO DEVELOP ACROSS THE LOWER TEXAS
COASTAL WATERS THIS MORNING...

.SURFACE HIGH PRESSURE ACROSS SOUTHWEST TEXAS AND LOW PRESSURE
ACROSS THE NORTHEAST GULF OF MEXICO WILL PROVIDE A TIGHT PRESSURE
GRADIENT ACROSS THE WESTERN GULF OF MEXICO TODAY. WINDS AND SEAS WILL
CONTINUE TO INCREASE ACROSS THE LOWER TEXAS COASTAL WATERS LATER
THIS MORNING AS A RESULT.

GMZ150-170-232030-
/O.CON.KBRO.GL.W.0003.000000T0000Z-150124T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
624 AM CST FRI JAN 23 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WINDS AND WAVES: NORTHWEST WINDS 25 TO 30 KNOTS WITH GUSTS TO
  NEAR 35 KNOTS. SEAS 9 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

GMZ130-132-135-232030-
/O.CON.KBRO.SI.Y.0004.000000T0000Z-150124T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
624 AM CST FRI JAN 23 2015

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM
CST THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST
THIS EVENING. 

* WINDS: NORTHWEST WINDS 20 TO 25 KNOTS. ROUGH BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ155-175-232030-
/O.CON.KBRO.SC.Y.0009.000000T0000Z-150124T0000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
624 AM CST FRI JAN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS TO
  NEAR 30 KNOTS. SEAS 7 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
945 
WHUS74 KBRO 232011
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
211 PM CST FRI JAN 23 2015

...VERY STRONG WINDS CONTINUE ACROSS THE LOWER TEXAS COASTAL
WATERS...

.SURFACE HIGH PRESSURE ACROSS SOUTHWEST TEXAS AND LOW PRESSURE
ACROSS THE NORTHEAST GULF OF MEXICO WILL PROVIDE A TIGHT PRESSURE
GRADIENT ACROSS THE WESTERN GULF OF MEXICO.

GMZ150-170-240415-
/O.CON.KBRO.GL.W.0003.000000T0000Z-150124T0000Z/
/O.EXB.KBRO.SC.Y.0009.150124T0000Z-150124T0900Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
211 PM CST FRI JAN 23 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM
CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
3 AM CST SATURDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM
CST THIS EVENING. 

* WINDS AND WAVES: NORTHWEST WINDS 25 TO 30 KNOTS WITH GUSTS TO
  NEAR 40 KNOTS DECREASING TO 20 TO 30 KNOTS AFTER 6 PM. SEAS 7 TO
  11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ155-175-240415-
/O.EXT.KBRO.SC.Y.0009.000000T0000Z-150124T0900Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
211 PM CST FRI JAN 23 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM CST
SATURDAY. 

* WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS TO 
  NEAR 30 KNOTS. SEAS 7 TO 11 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-240000-
/O.CON.KBRO.SI.Y.0004.000000T0000Z-150124T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
211 PM CST FRI JAN 23 2015

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM
CST THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST
THIS EVENING. 

* WINDS: NORTHWEST WINDS 20 TO 25 KNOTS. ROUGH BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
214 
WHUS74 KBRO 240014
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
614 PM CST FRI JAN 23 2015

...VERY STRONG WINDS CONTINUE ACROSS THE LOWER TEXAS COASTAL
WATERS...

.THE SURFACE PRESSURE GRADIENT REMAINS TIGHT WITH STRONG NORTHWEST
WINDS TO PERSIST FOR SEVERAL MORE HOURS. SURFACE HIGH PRESSURE
ACROSS SOUTHWEST TEXAS TO SLOWLY MOVE CLOSER TO THE WESTERN GULF
AS A STORM SYSTEM ACROSS THE NORTHEAST GULF OF TRACKS NORTHEAST.

GMZ150-170-240900-
/O.EXP.KBRO.GL.W.0003.000000T0000Z-150124T0000Z/
/O.CON.KBRO.SC.Y.0009.000000T0000Z-150124T0900Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
614 PM CST FRI JAN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
SATURDAY...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY. 

* WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KNOTS GUSTS TO 30
  KNOTS. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-240200-
/O.EXP.KBRO.SI.Y.0004.000000T0000Z-150124T0000Z/
/O.NEW.KBRO.SI.Y.0005.150124T0014Z-150124T0200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
614 PM CST FRI JAN 23 2015

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 8 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 8 PM CST THIS
EVENING. THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN
EFFECT. 

* WINDS: NORTHWEST WINDS AROUND 20 KNOTS. ROUGH BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ155-175-240900-
/O.CON.KBRO.SC.Y.0009.000000T0000Z-150124T0900Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
614 PM CST FRI JAN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY.

* WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS TO
  NEAR 30 KNOTS. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this gale warning went out at Jan 22, 5:27 PM CST, 4 hours 31 minutes earlier.

Area forecast discussion, Jan 22, 5:27 PM CST, 4 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
527 PM CST THU JAN 22 2015

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...A GRADUAL DETERIORATION OF FLIGHT CONDITIONS IS
ANTICIPATED TONIGHT AS CIGS FALL FROM MVFR TO IFR BY MIDNIGHT
ACROSS MOST OF THE AREA. AREAS OF LIGHT RAIN AND DRIZZLE WILL ALSO
BE POSSIBLE BUT WILL LIKELY NOT BE PREVAILING OR POSE SIGNIFICANT
OPERATIONAL CONCERNS. POOR CONDITIONS ARE ANTICIPATED THROUGH THE
NIGHT SLOWLY IMPROVING THROUGH FRIDAY MORNING BEFORE CIGS RISE
THROUGH THE AFTERNOON LIKELY TO VFR LEVELS BY FRIDAY EVENING.
NORTHWESTERLY WINDS WILL BE PRETTY STEADY THROUGH AT LEAST THE
NEXT 21 HOURS OR SO BEFORE STARTING TO SETTLE DOWN. /68-JGG/

&&

.PREV DISCUSSION... /ISSUED 234 PM CST THU JAN 22 2015/

SHORT TERM /NOW THROUGH FRIDAY NIGHT/...A COLD FRONT HAS MOVED
THROUGH THE AREA...AND THROUGH TONIGHT OVERCAST SKIES WITH A
CHANCE OF LIGHT RAIN ARE FORECAST WITH MODERATE NORTHWEST WINDS
AND LOW TEMPERATURES IN THE MID 40S. A MID LEVEL LOW POSITIONED
ROUGHLY OVER SOUTHERN NEW MEXICO WILL BEGIN TO OPEN AND EJECT
ACROSS NORTH TEXAS. THE BRUNT OF THE UPPER LIFT WILL BE FOCUSED
NORTH OF THE CWA AND... WITH THE COLD LOW LEVEL AIR NOW FILTERING
INTO THE CWA...THE LOCAL DYNAMICS WILL BE PRIMARILY THAT OF OVER
RUNNING.

COLDER...DRIER AIR FROM UPSTREAM WILL MODIFY SOMEWHAT AS IT FILTERS
TOWARD DEEP SOUTH TX TONIGHT...RETAINING ITS DRIER CHARACTERISTICS.
THUS...RAIN CHANCES WILL DECREASE THROUGH TONIGHT AND FRIDAY. MAX
HIGH TEMPERATURES FRIDAY WILL BE MAINLY IN THE 50S UNDER MOSTLY CLDY
SKIES THOUGH. THE TROUGH AXIS WILL BE TRANSITING OVERHEAD BY AFTN...
WITH CLEARING SKIES FRIDAY NIGHT. LOW TEMPERATURES WILL DIP TO
AROUND 40 FOR MOST OF THE AREA BY SATURDAY MORNING...THOUGH WITH
VERY LIGHT NORTHWEST WINDS AS HIGH PRESSURE SPREADS OVER THE AREA.

LONG TERM /SATURDAY THROUGH THURSDAY/...LONG TERM CONDITIONS
REMAIN GENERALLY TRANQUIL AS THE REGION REMAINS UNDER RIDGING
ALOFT THROUGH THURSDAY. SFC HIGH PRESSURE REMAINS IN PLACE ACROSS
SOUTH TEXAS AND THE NW GULF THROUGH MONDAY...WITH A REINFORCING
SURGE JUST EDGING THE AREA ON TUESDAY. THE MAIN FORECAST ISSUE
RIGHT NOW IS HOW MUCH CLOUD COVER WILL BE REMAINING FOR SATURDAY
AND HIGH CLOUDINESS LATER THIS WEEK. MODELS HAVE BEEN A LITTLE
QUICKER WITH THE EXITING COLD FRONT AND SFC LOW PROGRESSING UP THE
EAST COAST. THIS SHOULD GET THE DRIER AIR INTO THE REGION BY
SATURDAY MORNING...WITH MODEL PROFILES SHOWING ONLY DEEPER
MOISTURE ALOFT IN THE HIGH CIRRUS RANGE. MOIRE MOISTURE WRAPPING
INTO THE REGION AROUND THE CUTOFF LOW OFF THE PACIFIC COAST WILL
ALLOW CIRRUS TO CONTINUE THROUGH THE REST OF THE WEEK. HIGHS ALL
WEEK WILL GENERALLY REACH THE 70S.

MARINE...
NOW THROUGH FRIDAY NIGHT...A COLD FRONT WILL MOVE ACROSS THE LOWER
TEXAS COAST THIS AFTERNOON...AND THE ASSOCIATED SURGE OF HIGH PRES
WILL CAUSE WINDS AND SEAS TO INCREASE THROUGH THE SHORT TERM. SMALL
CRAFT ADVISORY CONDITIONS POSTED THROUGH FRIDAY MORNING WILL MOST
LIKELY NEED TO BE EXTENDED THROUGH THE DAY AND POSSIBLY INTO FRIDAY
EVENING. A FEW GUSTS TO GALE FORCE WILL BE POSSIBLE OVER THE OPEN
WATERS OF THE GULF THROUGH FRIDAY AFTERNOON...BUT GUSTS OF THAT
STRENGTH SHOULD BE SPORADIC AND A GALE WARNING IS NOT ANTICIPATED.
WAVE HEIGHTS WILL TOP OUT AT UP TO 12 OR 13 FEET THROUGH FRIDAY. A
SLOW IMPROVEMENT WILL OCCUR FRIDAY NIGHT AS HIGH PRESSURE SPREADS
OVER THE AREA.

SATURDAY THROUGH MONDAY...THE WEEKEND WILL BE A VERY TRANQUIL
PERIOD FOR MARINE CONCERNS...AS HIGH PRESSURE SETTLES INTO SOUTH
TEXAS AND THE WESTERN GULF...PROVIDING LIGHT OFFSHORE FLOW
THROUGH THE PERIOD. WEST TO NORTHWEST WINDS WILL GENERALLY REMAIN
10 KNOTS OR LESS...WITH SEAS OF 2 FEET OR LESS.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  48  54  43  62 /  40  20  10   0
BROWNSVILLE          48  56  42  64 /  40  20  10   0
HARLINGEN            48  57  41  65 /  40  20  10   0
MCALLEN              48  58  41  65 /  40  20  10   0
RIO GRANDE CITY      47  58  39  65 /  30  20   0   0
SOUTH PADRE ISLAND   50  54  47  60 /  40  20  10   0

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 AM CST FRIDAY FOR GMZ130-
     132-135.

     SMALL CRAFT ADVISORY UNTIL 6 AM CST FRIDAY FOR GMZ150-155-170-
     175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

68/60
Hazardous weather outlook, Jan 22, 4:34 PM CST, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
434 PM CST THU JAN 22 2015

TXZ248>257-232245-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
434 PM CST THU JAN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TONIGHT.

A MODERATE RISK OF RIP CURRENTS IS FORECAST AT AREA BEACHES TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AN ELEVATED RISK OF RIP CURRENTS IS FORECAST AT AREA BEACHES ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ130-132-135-150-155-170-175-232245-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
434 PM CST THU JAN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TONIGHT.

SMALL CRAFT ADVISORIES ARE IN EFFECT FOR ALL LOWER TEXAS COASTAL
WATERS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JGG

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 23, 3:34 AM CSTWind AdvisoryBROKenedy11 hr

Nearby

Gale Warnings in Texas, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.